MathSciNet Relay Station
MathSciNet bibliographic data
MR958637 65N35
Funaro, D.; Gottlieb, D. A new method of imposing boundary conditions in pseudospectral approximations of hyperbolic equations. Math. Comp. 51 (1988), no. 184, 599–613.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement